# SDR 03FDEA01707

- Difficulty date: October 7, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727-200
- Aircraft serial: 21452
- Aircraft time: 47,331 hours, 33,028 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN GOUGE STRINGER 19R LAP BS 720D 14.  REPAIRED RT FUSELAGE SKIN GOUGE PER SRM 53-30-3, AND SR DRAWING SR 27-57-056.
